On the density of zeros of $L$-function
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1958), pp. 191-197
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_3_a24,
author = {K. A. Rodosskii},
title = {On the density of zeros of $L$-function},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {191--197},
year = {1958},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_3_a24/}
}
K. A. Rodosskii. On the density of zeros of $L$-function. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1958), pp. 191-197. http://geodesic.mathdoc.fr/item/IVM_1958_3_a24/